MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; THERMOMETER, TALKING, EAR/FOREHEAD, HOME

Medline Industries, LP MEDLINE; THERMOMETER, TALKING, EAR/FOREHEAD, HOME
Catalog Number MDSTH1002
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Fever (1858)
Date of Event 06/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "is not giving accuate reading.When she had a fever this one read normal but when she used another one that one read high.She has tried new batteries and still not working properly.".
 
Additional Manufacturer Narrative
The customer reported "readings off" and stated, "when she had a fever this one read normal but when she used another one that one read high" and "she has tried new batteries and still not working properly." complaint could not be confirmed as there were no samples or pictures received.Without a sample received it is difficult to determine a true root cause for the reported issue.The division performs quarterly trending on all complaints received, and should the sample/detailed picture become available, the complaint will be reopened and investigated accordingly.There were no reports of death, serious injury, medical intervention, or follow up care.This is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
THERMOMETER, TALKING, EAR/FOREHEAD, HOME
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
namirah khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50945948
Report Number1417592-2026-54161
Device Sequence Number9499605
Product Code FLL
UDI-Device Identifier00080196406404
UDI-Public00080196406404
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K100488
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSTH1002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown